# SDR CA030225005

- Difficulty date: October 13, 2002
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cessna U206E
- Aircraft time: 11,400 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Disconnected
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 6 CONNECTING ROD CRANKSHAFT END BECAME DISCONNECTED AND SMASHED THROUGH ENGINE CASE. BOLTS EITHER WRE NOT TORQUED CORRECTLY OR CLAMPSHELL BOLT FAILURE.
